Depersonalization Forum

Please use this forum to discuss information directly related to Depersonalization Disorder. We welcome you to share your own personal experiences with others as well as any treatment or study programs you may know about. We have been forced to restructure the Forum so we could have editing access as needed and be able to Archive older comments once they disappear.  Sorry for the temporary inconvenience, but now we will able to post older material for reference.

Depersonalization Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: Re: Any Recoveries?

Which of these medicaments (SSRIs, MAOIs, tricyclics, benzos, anti-seizure, anit-psychotic) are the best to mix. Which combinations might be most succesful? What about safety? Did you combined and drink them by yourself, or allways with doctor suggestions? How fast did you felt better, recovered when you found right pills combination? It's wonderful that you cured yourself. I will try to find my cure from dp/dr. I hope i will be cured from dp/dr as soon as possible.

Re: Re: Re: Any Recoveries?

See my response above. Rather than push any particular med or cure, I feel it's best just to tell my story as I have therein.

Re: Re: Any Recoveries?

From what I have been reading while studying Depersonalization in myself and others. We usually all have the same goal. To cure ourselves since no physician is able to do it. Notice from the post above.

"Credible stories of recovery are hard to find. People often disappear when they feel normal again,..."

There is much truth to that statement. Me still suffering, with hope that one day I wake up and its gone sees where the answer lies for a cure. The cure is to actually find enjoyment in life. This is why when distracting ourselves we do not notice it. It's like we have been bored with what we are dealt. I have smoked Marijuana for years without an issue until this become a mental-state that I can not overturn. If you look at people who smoke weed, most will always be the first to ask "Why" or will think "Outside the box". That meaning when your high, you are already over analyzing things as information passes through the brains highway of nerves and vessels. No drug is going to change our thought processes. As a child we already were thinking outside the box, asking why but we weren't afraid of the unknown. The racing thoughts were filled with the excitement of the unknown. Most DP patients (myself included) have now become afraid of the unknown, and most have a history of some sort of anxiety/panic issues. All of which makes what we feel even more "unreal". I am with everyone waiting for the day that this "disorder" or I like to smile and call it "Intelligible-Thinking" will disappear. When I no longer "care" that the trees blowing in the wind look digital, or things just aren't looking like they once did. Everyday I tell myself, but never believe my conscious when I say that the world is the same as it was by appearance and feel. We need to stop looking for the solution, because "we" are the solution. The search is what continues the pain, loneliness, and anxious minds believe what we all see is feeling unreal.

I need to talk

I am on ritalin, and became agressive, zombie=like after 2 hours. I am rustrated, depressive when I don't take any dr is worse.

My psy prescribeit for me anyway. I also take klonopin for anxiery but it doesn't help anymore. And sleep pills just calm my nerves.

Please tell me that a med can help for dp/dr, depression, and energy. I and at the end of my rope, my bf is tired. I am tired. I see no life in the future, my psychiatrist don't know...

I have a new job, and I feel so stupid. I don't know what to do. My emotions goes roller coaster. And nobody give me a chance.

They talked about Lamictal, maybe, or Anafranil..... what should I try? Push? How to stop this ****ED ritalin?

I am sad and lonely. So lonely.

I just want to come down, have the sense of time, orientation, and feel calm in my head, almost happy. Maybe Anafranil help.... but for my mood changes, I don't know... I am always tempted to return to my old lover, old habits.... I don't know who I am anymore, Who I was before this RITALIN crap.

I am so afraid. SOOOOO afraid. At least benzos and zopiclone calms me, because at the end of the day just want to die.

Please help me :(

Re: I need to talk

Hi Katherine:

First. get off the ritalin. Obviously it is not working for you. Second, read my post of May 24th above. We can on this board, together, offer support and opinionated advice, but we cannot diagnose or prescribe meds. Do not be afraid to begin again, to drop all of the shrinks you are seeing and search in earnest for a professional with experience, superior knowledge of psychopharmacology, and experience with patients who have symptoms like yours. This is not easy, I know, but often the best doctors are affiliated with major university medical centers and a little investigation might lead to you to better specialists. Getting an accurate diagnosis, and appropriate treatment tailored strictly for you is your job now. Everything else is secondary. And yes, there are effect meds out there and there is no reason why you can't get better. Read everything you can about depression and/or DPD and make sure your new doctor has done the same. Then keep keeping us informed.

Re: Any Recoveries?

I've had dp for quite a while, and it seemed to come to the forefront(my memory is hazey) from quite a bit of drug use. Unfortunately, I can't remember quite so much before then.

Recovering has become just learning to deal with it, though the underlying nihilism and introspective hell seem to be an up and down and not necessarily a symptom of the disorder now but a symptom of the underlying problems that become rooted in ones mind from the perspective the disorder might give.

coming to terms with the disorder was definitely not an easy thing, though learning what the anxiety i was feeling was caused by helped me quite a bit. The other thing is that being a philosophy major perhaps has aided me in reconciling much of what i feel.